Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Eschenburg.Hosseini:2013,
  author = {Eschenburg, J. H. and Hosseini, S.},
  title = {Symmetric spaces as {G}rassmannians},
  journal = {Manuscripta Math.},
  fjournal = {Manuscripta Mathematica},
  volume = {141},
  year = {2013},
  number = {1-2},
  pages = {51--62},
  doi = {10.1007/s00229-012-0559-9},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal3.pdf 1}
}